MAUDE Adverse Event Report: COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 7209807
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after cervical polyp removal, the patient had large arterial hemorrhage for more than 500 cc.There were no problems during the surgery and the surgery was completed, but the issue occurred the next morning.There were no product abnormalities during the surgery and no tissue damage, but the bleeding points were entered into the cervical canal from the main part of the left cervical artery via the ascending branch.Around area scraped by the shaver near the internal cervical os.Treatment was attempted by securing a balloon etc., but was not effective at all.Hemostasis was performed via uterine artery embolization (uae) treatment in the evening.No transfusion of blood.
 
Event or Problem Description
According to the reporter, after cervical polyp removal, the patient had large arterial hemorrhage for more than 500 cc.There were no problems during the surgery and the surgery was completed, but the issue occurred the next morning.There were no product abnormalities during the surgery and no tissue damage, but the bleeding points were entered into the cervical canal from the main part of the left cervical artery via the ascending branch.Around area scraped by the shaver near the internal cervical os.Treatment was attempted by securing a balloon etc., but was not effective at all.Hemostasis was performed via uterine artery embolization (uae) treatment in the evening.No transfusion of blood.Patient was not on any medication, no active bleeding after the patient was discharge from the operating room and d & c was not performed after the device was used.Patient had no problem after hemostasis.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
MDR Report Key11543584
Report Number1282497-2021-00020
Device Sequence Number4204533
Product Code HIH
UDI-Device Identifier10884521749924
UDI-Public10884521749924
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7209807
Device Catalogue Number7209807
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR